SciELO - Scientific Electronic Library Online

vol.36 issue3Hyperstability of cubic functional equation in ultrametric spacesSix dimensional matrix summability of triple sequences author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


DIMOU, Hajira  and  KABBAJ, Samir. A generalization of variant of Wilson's type Hilbert space valued functional equations. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.485-498. ISSN 0716-0917.

In the present paper we characterize, in terms of characters, multiplicative functions, the continuous solutions of some functional equations for mappings defined on a monoid and taking their values in a complex Hilbert space with the Hadamard product. In addition, we investigate a superstability result for these equations.

Keywords : D'Alembert's functional equation; Hilbert space; Hadamard product; superstability..

        · text in English     · English ( pdf )